The Annals of Statistics

Correction: A Large Sample Study of Generalized Maximum Likelihood Estimators from Incomplete Data via Self-Consistency

Wei-Yann Tsai and John Crowley

Full-text: Open access

Article information

Source
Ann. Statist., Volume 18, Number 1 (1990), 470.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176347514

Digital Object Identifier
doi:10.1214/aos/1176347514

Mathematical Reviews number (MathSciNet)
MR1041407

Zentralblatt MATH identifier
0716.62047

JSTOR
links.jstor.org

Citation

Tsai, Wei-Yann; Crowley, John. Correction: A Large Sample Study of Generalized Maximum Likelihood Estimators from Incomplete Data via Self-Consistency. Ann. Statist. 18 (1990), no. 1, 470. doi:10.1214/aos/1176347514. https://projecteuclid.org/euclid.aos/1176347514


Export citation

See also

  • Original Paper: Wei-Yann Tsai, John Crowley. A Large Sample Study of Generalized Maximum Likelihood Estimators from Incomplete Data Via Self-Consistency. Ann. Statist., Volume 13, Number 4 (1985), 1317--1334.